|ARV's and Anti TB's
Oct 10, 2009
I started on ARV's(FTC/TDF/EFV) and Anti TB's(RHZE) n Ive developed yellow eyes, have been vomiting for one week. What could be the problem?
| Response from Dr. McGovern
Please call your doctor IMMEDIATELY to report your yellow eyes. This means "jaundice" which can be effect of drug toxicity which may be related to your TB medications and less likely your HIV medications or an interaction. I would also hold on any more medications until you speak to someone today. If you can't reach your doctor go to a local emergency room for immediate testing.
Jaundice is a serious sign of probable liver toxicity. It is very concerning to me, particularly since you are vomiting as well.
Also do not take any over the counter medications, such as acetominophen (Tylenol) or any antiinflammatory agents (Motrin/Advil). Also avoid any alcohol whatsoever and get to a doctor today.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Sharing Dildos Worried I Have HIV
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.